MathSciNet Relay Station
MathSciNet bibliographic data
MR2718198 47J25 (47H10)
Bosede, Alfred Olufemi Strong convergence results for the Jungck-Ishikawa and Jungck-Mann iteration processes. Bull. Math. Anal. Appl. 2 (2010), no. 3, 65–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement